MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. MICRO G-JET; LOW-PROFILE TRANSGASTRIC-JEJUNAL FEEDING TUBE

APPLIED MEDICAL TECHNOLOGY, INC. MICRO G-JET; LOW-PROFILE TRANSGASTRIC-JEJUNAL FEEDING TUBE
Model Number MGJ-1417-30-I
Medical Device Problem Codes Increase in Pressure (1491); Material Separation (1562)
Health Effect - Clinical Code Vomiting (2144)
Date of Event 12/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
The reporter indicated that "the tube was clogged and mom was flushing water using a syringe.She felt it unclog, but later that night the patient vomited up the blue tube portion of the gj (jejunal tubing).The balloon was still intact".No harm was reported to the patient.
 
Additional Manufacturer Narrative
This complaint was originally reported to amt on 12/28/2023.There was no information provided that a death, serious injury, or any other harm occurred with the patient.A report is being sent to fda as a portion of the device was thrown up by the patient.The information provided by the patient is that they were putting water through the tube to clear a clog, felt the tube unclog, but the patient threw up the blue tube portion later that night.The examination of the device found that the jejunal tube section had separated from the external body, with signs of residue and clogging noted with the external bolster and tubing areas.It was concluded that in attempts to clear a tough clog through the tube, the user increased pressure inside of the tube high enough that it separated the internal tube from the rest of the device.Based on the provided information and examination of the device, there was no evidence found that would indicate the failure was due to a manufacturing defect or quality issue.The device was in use for roughly one month before the failure occurred, indicating that the device was properly functioning during this time.We have assigned complaint # (b)(4) to this record.

Brand Name
MICRO G-JET
Common Device Name
LOW-PROFILE TRANSGASTRIC-JEJUNAL FEEDING TUBE
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer (Section G)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer Contact
joshua meinke
8006 katherine boulevard
brecksville, OH 44141
4407174000
MDR Report Key18589940
Report Number1526012-2024-00001
Device Sequence Number7030833
Product Code KNT
UDI-Device Identifier00842071124885
UDI-Public00842071124885
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K183508
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMGJ-1417-30-I
Device Catalogue NumberMGJ-1417-30-I
Device Lot Number230706-089
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2023
Initial Report FDA Received Date01/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown